Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Child suffering from severe cough, constipation, abdominal pain. What medicine can be given?

My child had a cough from last 3weeks n I m giving him core cough syrup bt he usually had a cough in the nite n he had constipation alson complaining about abdomen pain .I m very much worried watt should I do?bt he take the sufficient diet also....what kind of medicine I have to give him? when he had a severe cough sometimes he vomits also...
Asked On : Mon, 31 Dec 2012
Answers:  3 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Feb 2013
As the cough is almost since 3 weeks the causes of the cough should be looked into. Any allergic or broncho spasm should be examined and throat and lungs should be examined so consult your Pediatrician for examination. After cough children will vomit sometimes and it is called posttussive vomiting and nothing to worry and it subsides after cough subsides. For constipation you can give plenty of oral fluids, dietary fiber containing diet and still problematic you can give stool softeners like oral lactulose after consulting your doctor.
Answered: Wed, 2 Jan 2013
I find this answer helpful
Ayurveda Specialist Dr. Sourabh Jaiswal's  Response
well 1stly u shoud immidiate some tests provide
1. sputum test.2 .DLC ,3. AFB or IGM
& starts medicines now:- 1.cefodoxim+ clavunate potassium 100 mg
2. cough syp contioue
3. prednisolone 5 mg
4. if vomet than syp vomikind
5. nebuligetion of asthalin\
6. syp asthalin
this medcine is all about 5 yrs not more than 5 plz tell about age
Answered: Tue, 1 Jan 2013
I find this answer helpful
  User's Response
hello, i think your child ishaving viral cough and constipation may be due to cough syrup you are using. add antibiotic cefixime but you did not mention your child age so that i can tell you the dose for contipation and abdominal pain you can use colicaid drops or syrup.
Answered: Tue, 1 Jan 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor